MAUDE Adverse Event Report: ZimVie US Corp LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L); Dental Implant

ZimVie US Corp LLC T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L); Dental Implant
Catalog Number T3PT5410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Discomfort (2330)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with discomfort at implant site.Clinical exam shows purulence and radiograph shows infection surrounding implant.Implant removed, site debrided and grafted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
T3® PRO TAPERED IMPLANT 5/4MM (D) X 10MM (L)
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50945218
Report Number0001038806-2026-04970
Device Sequence Number10429108
Product Code DZE
UDI-Device Identifier00844868046769
UDI-Public(01)00844868046769(17)300626(10)2120034813
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT5410
Device Lot Number2120034813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown